Napa Extend Tablet 665mg
Napa Extend Paracetamol 665mg Extended Release Tablet
Napa Extend extended-release tablet contains Paracetamol BP 665 mg. It relieves persistent pain associated with osteoarthritis, muscle aches, and backache. Napa Extebackachesded release tablet also provides practical, temporary relief of pain and discomfort associated with headache, tension headache, period pain, toothache, pain after dental procedures and cold & flu. It reduces fever.
Dosage and Administration
Napa Extend extended-release tablets must be administered orally, with or without food. Adults and children over 12 years: Two tablets, swallowed whole, every 6 to 8 hours (maximum of 6 tablets in any 24 hours). The tablets must not be crushed.
Hypersensitivity to Paracetamol or any of the excipients.
Buy Napa Extend – Best Price in Bangladesh
Explore optimal relief at an affordable cost with Napa Extend in Bangladesh. Priced at just 24 TK, Napa Extend is your go-to paracetamol tablet for effective and budget-friendly relief. Prioritize your well-being with Napa Extend – quality at an unbeatable price!
Reports of adverse reactions are rare. Although the following adverse reactions have been reported, a causal relationship to the administration of Paracetamol has been neither confirmed nor refuted: dyspepsia, nausea, and allergic and haematological reactions.
Paracetamol should be administered with caution to patients with hepatic or renal dysfunction.
Use in Pregnancy
Category A-Paracetamol has been taken by a large number of pregnant women and women of childbearing age without any proven increase in the frequency of malformations or other direct or indirect harmful effects on the fetus.
Use in Lactation
Paracetamol is excreted in breast milk. The amount available for ingestion by the infant has been reported variously as less than 0.1% of a single dose of Paracetamol 500 mg and 0.04 to 0.23% of a single 650 mg dose. These results are based on immediate-release preparations of Paracetamol. No data on the excretion of sustained-release Paracetamol preparations in breast milk is available.
However, it is not expected that Paracetamol 665 mg extended-release tablet would provide any increase in the excretion of Paracetamol in breast milk as this product is designed to maintain rather than increase plasma Paracetamol concentrations compared to immediate-release preparations. Maternal ingestion of Paracetamol in usual analgesic doses does not appear to present a risk to the breastfed infant.
Use in Children
It is not recommended for children under 12 years of age.
Anticoagulant dosage may require reduction if Paracetamol medication is prolonged.
Paracetamol absorption from immediate-release preparations is increased by drugs which crease gastric emptying, e.g. metoclopramide and decreased by medicines which decrease gastric emptying, e.g. propantheline, antidepressants with anticholinergic properties and narcotic analgesics.
However, concurrent administration of metoclopramide may reduce the absorption of Paracetamol from this sustained release dosage form, as it accelerates gastric emptying and intestinal transit.
Paracetamol may Increase chloramphenicol concentrations. The concomitant use of enzyme-inducing agents such as alcohol or anticonvulsant drugs may increase the likelihood of Paracetamol toxicity.
Pharmaceutical Precautions: Store below 30° C in a dry place. Keep out of the reach of children.
Box containing 120 extended-release tablets in 12X10’s blister strips. Each extended-release tablet contains Paracetamol BP 665 mg.
Manufactured by BEXIMCO PHARMACEUTICALS LTD.
Napa is a registered trademark of Beximco Pharmaceuticals Ltd
[saswp_tiny_multiple_faq headline-0=”h6″ question-0=”নাপা এক্সটেন্ড এর দাম কত?” answer-0=”নাপা এক্সটেন্ড ৬৬৫ এম. জি. প্রতিটি ট্যাবলেটের মূল্য: ২ টাকা (১৪৪ পিছ এর প্যাক: ২৮৮ টাকা) ” image-0=”” count=”1″ html=”true”]
Why choose us for your Napa Extend 665mg purchase?
Where quality meets affordability, and your well-being is our priority! Our Napa Extend Paracetamol 665 mg Extended Release Tablet is carefully sourced to ensure quality. When you shop with us, you get a product and an experience committed to your satisfaction.